# SDR FDEA202210062497

- Difficulty date: October 6, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00263
- Condition: Dented
- Location: Bs 1641 L12-13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE TIME OF INSPECTION ON EO E1-5100-7-5001 PART 1. MCD RIGHT HAND   STATION 1641 BETWWEEN LONGERON 12 TO 13 FOUND A DENT ON THE FUSELAGE FRAME   THAT WAS NOT DOCUMENTED FOR EVALUATIONS.   MAIN DECK CARGO COMPARTMENT RIGHT HAND STATION 1641 BETWEEN LONGERON 12 TO 13   ON THE FUSELAGE FRAME DENTED AREA REPAIRED AS PER SRM 53-00-07-2R FIGURE 201   REPAIR 2. INITIAL INSPECTION TO BE CARRY OUT AT 14,500 FLIGHT CIRCLES AND REPETITIVE   INSPECTION AT EVERY 9,500 FLIGHT CIRCLES. INSPECTION METHOD HIGH FREQUENCY EDDY   CURRENT AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2 TABLE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
